# SDR 07FDEA01434

- Difficulty date: April 11, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,098 hours, 18,188 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misaligned
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT LT WING REAR SPAR, FOUR MISDRILLED HOLES WHILE INSTALLING REINFORCING PLATE R573-49237-202, -203 IAW SB A310-57-2081.  REPAIR PERFORMED BY OVERSIZING THE HOLES IAW EA 6-5710-103264 AND RAS/BAE/1003170/2006 ISSUE "A".
